# SDR ERAA091805

- Difficulty date: September 13, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 26,282 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S611730101045
- Part serial: 61VR23552314
- Condition: Debonded
- Location: Tail Rotor
- Part time: 21,845 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE ERRODED AND UNBONDED. SENT FOR REPAIR  INSPECTED IAW SA 4045-31E CHAPTER / SECTION 65-20-01 AND NAVAIR 0395B-126 CHANGE 1; REPLACED RUBBER CAP IAW S61 L/N SRM SA 4045-31E CHAPTER 65-20-01 PROCEDURE 13 AND CHAPTER 65-10-01 PROCEDURE 5.A;  REPLACED TRAILING EDGE CAP IAW SES 611038 AND DRWG S6117-30101; REPLACED TIP CAP 61 N/L. SRM SA 4045-31E CHAPTER 65-20-01 PROCEDURE 34 AND 35; REFINISHED IAW S61 L/N SRM SA4045-31E PROCEDURE 1,3 AND SS 9208; STATIC BALANCED IAW SES 611038 AND S6117-30101 @ TT 23284.7.
